Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A maximum principle for fractional diffusion differential equations

Authors: C. Y. Chan and H. T. Liu
Journal: Quart. Appl. Math. 74 (2016), 421-427
MSC (2010): Primary 35R11
Published electronically: June 16, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A weak maximum principle is established for a fractional diffusion equation involving the Riemann-Liouville fractional derivative. As applications, it is used to prove the uniqueness and the continuous dependence of a solution on the initial data.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35R11

Retrieve articles in all journals with MSC (2010): 35R11

Additional Information

C. Y. Chan
Affiliation: Department of Mathematics, University of Louisiana at Lafayette, Lafayette, Louisiana 70504-1010
Email: chan@louisiana.edu

H. T. Liu
Affiliation: Department of Applied Mathematics, Tatung University, 40 Chung Shan North Road, Sec. 3, Taipei, Taiwan 104
Email: tliu@ttu.edu.tw

DOI: https://doi.org/10.1090/qam/1433
Keywords: Maximum principle, fractional diffusion equations, fractional derivatives
Received by editor(s): December 11, 2014
Published electronically: June 16, 2016
Article copyright: © Copyright 2016 Brown University

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website